RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 1, Pages 65–76 (Mi basm250)  

This article is cited in 2 scientific papers (total in 2 papers)

Research articles

Invariant transformations of loop transversals. 1. The case of isomorphism

Eugene Kuznetsov, Serghei Botnari

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chishinau, Moldova

Abstract: One special class of invariant transformations of loop transversals in groups is investigated. Transformations from this class correspond to arbitrary isomorphisms of transversal operations corresponding to the loop transversals mentioned above. Isomorphisms of loop transversal operations with the same unit 1 are investigated.

Keywords and phrases: quasigroup, loop, transversal, isomorphism, isotopy, crossed isotopy.

Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 20N05
Received: 10.01.2010
Language: English

Citation: Eugene Kuznetsov, Serghei Botnari, “Invariant transformations of loop transversals. 1. The case of isomorphism”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 1, 65–76

Citation in format AMSBIB
\Bibitem{KuzBot10}
\by Eugene~Kuznetsov, Serghei~Botnari
\paper Invariant transformations of loop transversals.~1. The case of isomorphism
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 1
\pages 65--76
\mathnet{http://mi.mathnet.ru/basm250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2676574}
\zmath{https://zbmath.org/?q=an:1197.20058}


Linking options:
  • http://mi.mathnet.ru/eng/basm250
  • http://mi.mathnet.ru/eng/basm/y2010/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Eugene Kuznetsov, Serghei Botnari, “Invariant transformations of loop transversals. 2. The case of isotopy”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 72–80  mathnet  mathscinet
    2. Eugene Kuznetsov, Serghei Botnari, “Invariant transformations of loop transversals. 1a. The case of automorphism”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 113–116  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:116
    Full text:24
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019